BibTeX record journals/jcam/LiXQ21

download as .bib file

@article{DBLP:journals/jcam/LiXQ21,
  author    = {Gang Li and
               Yinghong Xu and
               Zhenhua Qin},
  title     = {Fenchel-Lagrange duality for {DC} infinite programs with inequality
               constraints},
  journal   = {J. Comput. Appl. Math.},
  volume    = {391},
  pages     = {113426},
  year      = {2021},
  url       = {https://doi.org/10.1016/j.cam.2021.113426},
  doi       = {10.1016/j.cam.2021.113426},
  timestamp = {Tue, 09 Mar 2021 15:06:25 +0100},
  biburl    = {https://dblp.org/rec/journals/jcam/LiXQ21.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics